# SDR WX0A070468

- Difficulty date: November 10, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 59373291
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/S1/S2/S4, FOUND WING (LT) UPPER BEAVER TAIL DOUBLER CRACKED AT OUTBOARD EDGE.  TRIMMED OUT CRACKED AREA AND INSTALLED FILLER PER ESO 80559, DATED 11/5/09 (TEMPORARY REPAIR).  ADDRESSED AS REQUIRED.
